MAUDE Adverse Event Report: ZIMMER GMBH NCB PP PR FEM PLT L15H L324MM; TRAUMA, PLATE.

ZIMMER GMBH NCB PP PR FEM PLT L15H L324MM; TRAUMA, PLATE.
Catalog Number 0202263115
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: report source australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported patient underwent revision due to an ncb plate fracture an unknown amount of time after implantation.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
It was reported patient underwent revision due to an ncb plate fracture approximately 10 months post-implantation.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4): this follow-up report is being submitted to relay additional information.The following sections were updated: a1, a2, b4, d1, d4, d6a, d10, g3, g6, h2, h4, h11.D10: item # 00223200418, cable cerclage cable with crimp 1.8 mm dia.635 mm length, lot # 66254304 item # 0202151020, unicortical screw 5.0 mm diameter 20 mm length warning: this device is not approved for screw attachment or fixation, lot # 64297298.Item # 0202150032, ncbâ®, cortical screw, 5.0 mm, 32 mm, lot # 3072785 item # 0202151016, unicortical screw 5.0 mm diameter 16 mm length warning: this device is not approved for screw attachment or fixation, lot # 63970835 item # 0202151018, unicortical screw 5.0 mm diameter 18 mm length warning: this device is not approved for screw attachment or fixation, lot # 63970833 item # 0202150300, ncbâ®, locking cap, lot # 3166991.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
(b)(4): this follow-up report is being submitted to relay additional information.No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Review of the complaint history identified additional similar complaints for the reported item and the part and lot combination.Complaints are monitored per complaint trending process in order to identify potential adverse trends.A complaint trend was detected during the mctr and issue evaluation (b)(4) has been initiated for ncb pp femur plate fractures.Based on the available information, the reported event cannot be confirmed a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NCB PP PR FEM PLT L15H L324MM
Common Device Name
TRAUMA, PLATE.
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21762826
Report Number0009613350-2025-00216
Device Sequence Number12877582
Product Code HRS
UDI-Device Identifier00889024292765
UDI-Public(01)00889024292765(17)330522(10)3156506
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number0202263115
Device Lot Number3156506
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Supplement Date Received by Manufacturer05/04/2025
06/05/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date05/29/2025
06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown